Hi. I'm on the pill, orthotriciclin, and I don't always take it at the same time. I often work late or don't make it home where I keep them. I have missed a day here and there. My period always starts on a Wednesday. In the evening like clock work. Last month it started on a Thursday, and a day off the typical 28 day cycle I maintain. It was a regular period with the regular symptoms. This month, it also started on a Thursday. It is however pretty light, and lighter cramping. I am sexually active w my live in boyfriend. I started the pill in December, so seven months now. I do plan to take a pregnancy test, but is this normal? Do others experience this?
As you know, it’s really important to take the birth control pill at the same time each day, and not to miss a day, otherwise the effectiveness of the birth control goes down and it is possible for you to ovulate and get pregnant.
To answer your question, yes, it is possible that this is all normal -- your periods will get lighter while on the pill. It is also possible that you could be pregnant since you have missed pills.
I recommend you take a pregnancy test to make sure you are not pregnant, and then find a system to remember to take your pill at the same time every morning. Can you set a phone alarm? Send yourself automatic text messages at the same time every day? Get in the habit of taking it with lunch? Or, perhaps consider other forms of birth control that you don’t have to remember every day: such as the patch, an intrauterine device, or Nexplanon. Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.